# SDR SWI2025F00728

- Difficulty date: March 30, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,666 hours, 41,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK IN INTERCOSTAL AFT OF REAR PRESSURE BULKHEAD FRAME, WHERE IT ATTACHES TO FUSELAGE SKIN @ STGR 15A BETWEEN FS621.00 AND FS625.30 (SRM 53-61-17-00 FIG. 1, ITEM 48)   (C-CHECK RO 06/12/2025)COMPLIED WITH REO 601R-53-61-8333 DATED:2025-05-07 REV--.  TEMPORARY DISPOSITION TO AFT FUSELAGE INTERCOSTAL BETWEEN FS621.00 - FS625.30 AT STR 15L. ALL NDT'S COMPLIED WITH AND NO FUTHER DEFECTS NOTED AT THIS TIME. REF CHILD FOR MCO CARRY OVER.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.
